Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 3848953, 13 pages
https://doi.org/10.1155/2017/3848953
Research Article

A New Nonlinear Chaotic Complex Model and Its Complex Antilag Synchronization

1Department of Mathematics, College of Science, Sohag University, Sohag 82524, Egypt
2Department of Mathematics, College of Science, Taif University, Taif, Saudi Arabia
3Department of Mathematics, College of Science, King Khalid University, Abha, Saudi Arabia

Correspondence should be addressed to Emad E. Mahmoud; moc.oohay@naule_dame

Received 4 April 2017; Revised 23 May 2017; Accepted 8 June 2017; Published 3 August 2017

Academic Editor: Olfa Boubaker

Copyright © 2017 Emad E. Mahmoud and Fatimah S. Abood. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. K. Alligood, T. Sauer, and J. A. Yorke, An Introduction to Dynamical Systems, Chaos, Springer, New York, NY, USA, 1997.
  2. E. N. Lorenz, “Deterministic nonperiodic flow,” Journal of the Atmospheric Sciences, vol. 20, no. 2, pp. 130–141, 1963. View at Publisher · View at Google Scholar
  3. F. J. Li, N. Li, Y. P. Liu, and Y. Gan, “Linear and nonlinear generalized synchronization of a class of chaotic systems by using a single driving variable,” Journal of Applied Physical Science, vol. 58, pp. 779–784, 2009. View at Google Scholar
  4. Y. X. Wang and M. J. Meng, “Chaotic control of the coupled logistic map,” Acta Physica Sinica, vol. 57, pp. 726–773.
  5. S. Liu, B. Liu, and P. M. Shi, “Nonlinear feedback control of Hopf bifurcation in a relative rotation dynamical system,” Acta Physica Sinica, vol. 58, no. 7, pp. 4383–4389, 2009. View at Google Scholar · View at MathSciNet
  6. J. Lü and G. Chen, “A new chaotic attractor coined,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 12, no. 3, pp. 659–661, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. Liu, T. Liu, L. Liu, and K. Liu, “A new chaotic attractor,” Chaos, Solitons & Fractals, vol. 22, no. 5, pp. 1031–1038, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. C. Fowler, J. D. Gibbon, and M. J. McGuinness, “The complex Lorenz equations,” Physica D, vol. 4, no. 2, pp. 139–163, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. M. Mahmoud, M. A. Al-Kashif, and S. A. Aly, “Basic properties and chaotic synchronization of complex Lorenz system,” International Journal of Modern Physics C, vol. 18, no. 2, pp. 253–265, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Rauh, L. Hannibal, and N. B. Abraham, “Global stability properties of the complex Lorenz model,” Physica D, vol. 99, no. 1, pp. 45–58, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. H. Peng, E. J. Ding, M. Ding, and W. Yang, “Synchronizing hyperchaos with a scalar transmitted signal,” Physical Review Letters, vol. 76, no. 6, pp. 904–907, 1996. View at Publisher · View at Google Scholar · View at Scopus
  12. G. M. Mahmoud, T. Bountis, and E. E. Mahmoud, “Active control and global synchronization of the complex Chen and Lü systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 17, no. 12, pp. 4295–4308, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. E. Mahmoud, “Complex complete synchronization of two nonidentical hyperchaotic complex nonlinear systems,” Mathematical Methods in the Applied Sciences, vol. 37, no. 3, pp. 321–328, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. E. E. Mahmoud and K. M. Abualnaja, “Complex lag synchronization of two identical chaotic complex nonlinear systems,” Central European Journal of Physics, vol. 12, no. 1, pp. 63–69, 2014. View at Publisher · View at Google Scholar · View at Scopus
  15. Z. Wu, J. Duan, and X. Fu, “Complex projective synchronization in coupled chaotic complex dynamical systems,” Nonlinear Dynamics, vol. 69, no. 3, pp. 771–779, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. M. Mahmoud and E. E. Mahmoud, “Complex modified projective synchronization of two chaotic complex nonlinear systems,” Nonlinear Dynamics, vol. 73, no. 4, pp. 2231–2240, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. F.-F. Zhang, S.-T. Liu, and W.-Y. Yu, “Modified projective synchronization with complex scaling factors of uncertain real chaos and complex chaos,” Chinese Physics B, vol. 22, no. 12, article 120505, 2013. View at Publisher · View at Google Scholar · View at Scopus
  18. J. Liu, S. Liu, and W. Li, “Complex modified generalized projective synchronization of fractional-order complex chaos and real chaos,” Advances in Difference Equations, pp. 1–16, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. Liu, “Complex modified hybrid projective synchronization of different dimensional fractional-order complex chaos and real hyper-chaos,” Entropy, vol. 16, no. 12, pp. 6195–6211, 2014. View at Publisher · View at Google Scholar · View at Scopus
  20. S. Wang, X. Wang, and B. Han, “Complex generalized synchronization and parameter identification of nonidentical nonlinear complex systems,” PLoS ONE, vol. 11, no. 3, article e0152099, 2016. View at Publisher · View at Google Scholar · View at Scopus
  21. S. Wang, X. Wang, Y. Zhou, and B. Han, “A memristor-based hyperchaotic complex Lü system and its adaptive complex generalized synchronization,” Entropy, vol. 18, no. 2, article 58, 2016. View at Publisher · View at Google Scholar · View at Scopus
  22. J. Liu, S. Liu, and C. Yuan, “Adaptive complex modified projective synchronization of complex chaotic (hyperchaotic) systems with uncertain complex parameters,” Nonlinear Dynamics, vol. 79, no. 2, pp. 1035–1047, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J. Liu, S. Liu, and F. Zhang, “A novel four-wing hyperchaotic complex system and its complex modified hybrid projective synchronization with different dimensions,” Abstract and Applied Analysis, pp. 1–16, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. Liu and S. Liu, “Complex modified function projective synchronization of complex chaotic systems with known and unknown complex parameters,” Applied Mathematical Modelling, vol. 48, pp. 440–450, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. Liu, S. Liu, and J. C. Sprott, “Adaptive complex modified hybrid function projective synchronization of different dimensional complex chaos with uncertain complex parameters,” Nonlinear Dynamics, vol. 83, no. 1-2, pp. 1109–1121, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  26. G. M. Mahmoud and E. E. Mahmoud, “Lag synchronization of hyperchaotic complex nonlinear systems,” Nonlinear Dynamics, vol. 67, no. 2, pp. 1613–1622, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. E. E. Mahmoud, “Adaptive anti-lag synchronization of two identical or non-identical hyperchaotic complex nonlinear systems with uncertain parameters,” Journal of the Franklin Institute, vol. 349, no. 3, pp. 1247–1266, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. E. E. Mahmoud, “Lag synchronization of hyperchaotic complex nonlinear systems via passive control,” Applied Mathematics & Information Sciences, vol. 7, no. 4, pp. 1429–1436, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  29. G. M. Mahmoud and E. E. Mahmoud, “Modified projective lag synchronization of two nonidentical hyperchaotic complex nonlinear systems,” International Journal of Bifurcation and Chaos, vol. 21, no. 8, pp. 2369–2379, 2011. View at Publisher · View at Google Scholar · View at Scopus
  30. M. S. Klamkin and A. Liu, “Three more proofs of routh's theorem,” Crux Math, vol. 7, pp. 199–203, 1981. View at Google Scholar
  31. A. Wolf, J. B. Swift, H. L. Swinney, and J. A. Vastano, “Determining Lyapunov exponents from a time series,” Physica D, vol. 16, no. 3, pp. 285–317, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  32. P. Frederickson, J. L. Kaplan, E. D. Yorke, and J. A. Yorke, “The Liapunov dimension of strange attractors,” Journal of Differential Equations, vol. 49, no. 2, pp. 185–207, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. E. E. Mahmoud and M. A. Al-Adwani, “Dynamical behaviors, control and synchronization of a new chaotic model with complex variables and cubic nonlinear terms,” Results in Physics, vol. 7, pp. 1346–1356, 2017. View at Publisher · View at Google Scholar